# SDR SWAA2021042164859

- Difficulty date: April 17, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 15,323 hours, 6,962 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 284A18014
- Condition: Damaged
- Location: Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME REQUIRES REPLACEMENT TO COMPLY WITH REPAIR 53EA07177.  REMOVED AND REPLACED NOSE RADOME PER AMM 535200.POS: ONLY GRB: 856196 PN OFF ON: 284A18014 SN OFF: 0098 SN ON: 290.
